Almost Periodic Solutions of Semilinear Equations with Analytic Semigroups in Banach Spaces
MetadataShow full metadata
We establish the existence and uniqueness of almost periodic solutions of a class of semilinear equations having analytic semigroups. Our basic tool in this paper is the use of fractional powers of operators.
CitationBahaj, M., & Sidki, O. (2002). Almost periodic solutions of semilinear equations with analytic semigroups in Banach spaces. Electronic Journal of Differential Equations, 2002(98), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.